# SDR TRAX200600480

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 7,785 hours, 6,568 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Warning Message
- Location: Ac Syss
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC ESS BUSS CAUTION MSG AND EMERGENCY LIGHTS ILLUMINATED.
